Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effects of long term SSRI use... My Story... Jay_Bravest_Face

Posted by linkadge on April 18, 2009, at 19:54:08

In reply to Re: Effects of long term SSRI use... My Story... linkadge, posted by Jay_Bravest_Face on April 17, 2009, at 1:34:35

>I think you would consider my story 'rosey' >then, as many of those so-called *evil* drugs >have helped me,

I'm not going to get into this whole debate again and I really don't have time to read your book of a post. I didn't use the word 'evil' and I think it would be helpful if people didn't jump to conclusions about my posts. All I said, is that "people have a right to hear about any and all experiences with these medications". As much as people like you want to tell people like us to just shut up and stop telling out stories, it ain't going to happen.

Linkadge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:891025
URL: http://www.dr-bob.org/babble/20090416/msgs/891470.html